Florian Sobieczky

Adress: Dr. Florian Sobieczky
TU Graz
Institut f. Mathematik C

Steyrergasse 30 Sekr. 5030 A-8010 Graz


Tel: +43 (316) 873 - 7131
Email: sobieczky hat tugraz.at

Florian Sobieczky This page is obsolete -
Please go to: University of Denver


Some Activities: ( All Activities)

  • 15th Annual Rocky Mountain Discrete Mathematics Days
  • Amenability of random trees (Imperial College, London)
  • Recurrence on growing Subgraphs TU Graz
  • Random Walks on critical Percolation-Trees TU Graz Notes

    Publications:

  • F. Sobieczky: `Bounds for the annealed return probability on large finite percolation clusters' Electron. J. Probab. 17 (2012), no. 79, 1-17 , or arXiv:0812.0117

  • V. Kaimanovich, F. Sobieczky: `Random walks on random horospheric products', in: `Dynamical Systems and group actions', Edts. Bowen, Grigorchuk, Vorobets, AMS Contemporary Mathematics, Vol. 567, 2012; (or: ArXive-Version)

  • F. Sobieczky, G. Rappitsch, E. Stadlober: `Tandem queues for inventory management under random perturbations' Quality and Reliability Engineering Int. 26(8): 899-907 (2010)

  • V. Kaimanovich, F. Sobieczky: `Stochastic homogenization of horospheric tree products', in: Probabilistic approach to geometry, 199--229, Adv. Stud. Pure Math., 57, Math. Soc. Japan, Tokyo, (2010) (ArXive)

  • F. Sobieczky: `An interlacing technique for spectra of random walks and its application to finite percolation clusters' Jour. Theoret. Probability, Vol. 23, No. 3, 639--670 (2010)